MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8LPC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device started leaking two weeks after insertion and the air could not hold.It was reported that the device was replaced.
 
Additional Manufacturer Narrative
One sample of device was received for evaluation.An inflation/deflation test was performed, the sample was submerged into a container filled with water and it was observed the pilot balloon leaks air.The reported event was confirmed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
MDR Report Key8696058
Report Number9611350-2019-00003
Device Sequence Number2275112
Product Code JOH
UDI-Device Identifier60884522007141
UDI-Public60884522007141
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8LPC
Device Catalogue Number8LPC
Device Lot Number18H0993JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR
Patient Weight215